# SDR AALA202112141105

- Difficulty date: December 13, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N989AN
- Make and model: Boeing 737*
- Aircraft serial: 33205
- Aircraft time: 37,864 hours, 15,428 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: CL
- How discovered: C
- Nature of condition: S
- Precautionary procedure: A, D

## Discrepancy

AIRCRAFT WAS GROUNDED: BOTH AUTOPILOTS WERE NOT ABLE TO BE ENGAGED AFTER TAKEOFF. REMOVED AND REPLACED THE MODE CONTROL PANEL PER AMM 22-11-34.
